MAUDE Adverse Event Report: CONMED LARGO HALL; SAW, POWERED, AND ACCESSORIES

CONMED LARGO HALL; SAW, POWERED, AND ACCESSORIES
Catalog Number PRO7000DE
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the pro7000de, hall oralmax elite high speed drill, device was being used on a (b)(6) 2025 during an unknown procedure when it was reported ¿gets hot.".There was no report of injury, medical intervention, extended hospitalization for the patient.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Event or Problem Description
The customer reported that the pro7000de, hall oralmax elite high speed drill, device was being used on a 16jan25 during an unknown procedure when it was reported ¿gets hot.".There was no report of injury, medical intervention, extended hospitalization for the patient.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Reported event ¿gets hot¿ was confirmed.There was rotor failure (bearing) and the device failed the heat test.The bearings of the collet failed and the lever was damaged.Preventative maintenance was not overdue.The repair was completed and the final test met all specifications.Root cause cannot be determined, however, based upon evaluation of the device and the ifu; a possible cause of this event could be rotor and collet failure.The service history was reviewed and found similar repairs to this complaint.A device history record review found no abnormalities that would contribute to this reported event.A two-year review of complaint history revealed there has been a total of 59 complaints, regarding 59 devices, for this device family and failure mode.During this same time frame 2,303 devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be 0.03.Per the instructions for use, the user is advised to monitor the handpiece for any of the following: excessive noise, excessive vibration, or if the handpiece or attachment are hot to the touch during the test procedure or during surgical use.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
HALL
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key21321003
Report Number1017294-2025-00017
Device Sequence Number18316920
Product Code HAB
UDI-Device Identifier10845854040904
UDI-Public(01)10845854040904(11)191002
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPRO7000DE
Device Lot Number20190220
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer03/11/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2019
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic